# SDR YENA2025101701043

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 64,683 hours, 23,625 cycles
- System (JASC): 2700 · Flight Control System
- Part: Secu
- Part number: B372BAM0515
- Part serial: Q00136015296
- Condition: Failed
- Location: Nr 2
- Part time: 59,946 hours, 21,828 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#373, BOS-AUA. "F/CTL/SEC FAULT ALSO WAS AN ELECTRIC BURING SMELL FOR 5 MIN ; REMOVED AND REPLACED SEC 2 IAW AMM 27-94-34 OPS GOOD AT THIS TIME."
